Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Thyroid. Excessive hair loss, frequent loose motion. Taking thyroxine. Suggest?

Hi, I have underactive thyroid, my levels Free T4 ....... 20.1 pmol/L 11.5 - 22.7 TSH .............. 0.78 mu/L 0.35 - 5.50 my problem is excessive hair loss and very frequent loose stools, in september started taking thyroxine 50mcg after two weeks 100mcg after month 75mcg and now I m on 50mcg Kindest A Singh
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Wel come to HCM
If this is your latest Thyroid function report and you are taking 50 microgram/day.
Your hair loss problem may or may not be related with thyroid disorder for which you should consult a good Dermatologist,which depends on age, gender and any other local infection or autoimmune disorder.
As far as loos motion is concerned kindly get a stool R&M,to see any infection is there or your motility of gut has increased due to thyroid supplementation? because usually hypothyroid have constipation.
Just check up with your Physican it should not be a big problem.
If required do Thyroid function again.
Take care
Good Luck.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor